MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Process of collecting and analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
The customer reported that the bed backrest function was inoperative on the enterprise 9000x bed.No injury was sustained.During the bed evaluation, an arjo technician found that the backrest actuator and dampener failed, and the backrest inner hinge was broken.
 
Additional Manufacturer Narrative
Date received by manufacturer was corrected.
 
Additional Manufacturer Narrative
The hinges are located at the left and right side of the bed and allow regulation of the angle of the backrest and knee section.When the hinge became loose or damage and subsequently disconnects, a mechanical damage of gas spring (backrest damper) as well as backrest actuator may occur.The symptom of such failure is the collapse of the backrest section.The exact circumstances of the event remain unknown.No photographs or additional evidence showing the condition of the bed at the time of the failure were provided, which prevents a full assessment of the damage and limits the ability to determine whether any external factors (such as impacts, obstacles, or excessive force during movement) contributed to the malfunction.Therefore, a definitive root cause cannot be established.To sum up, the arjo device did not meet its specifications since components were found to be damaged.The patient was on the bed at the time of the event.No injury was sustained.This complaint was assessed as reportable due to an allegation of backrest hinge failure during patient use.Incident description was updated.
 
Event or Problem Description
The customer reported that the backrest function on the enterprise 9000x bed was inoperative.No injury was sustained.During the evaluation, an arjo technician found that the backrest actuator and dampener had failed, and the backrest inner hinge was broken.The identified damages indicate that the backrest likely collapsed while the bed was being used by a patient.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24091199
Report Number3007420694-2026-00009
Device Sequence Number21392141
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190506
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2025
Supplement Date Received by ManufacturerNot provided
12/19/2025
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/06/2026
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown